MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035476300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during coil embolization with the coil (subject device), the coil stretched while delivering into the aneurysm.The coil was successfully removed from the patient body with a snare device.There were no patient clinical consequences reported.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The product was not returned, therefore physical and functional tests could not be performed.There are many potential root causes for the as reported event, however a review and analysis of all available information cannot determined the exact cause for the reported event which led to the use of snare device.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6745954
Report Number3008881809-2017-00221
Device Sequence Number725143
Product Code HCG
UDI-Device Identifier04546540676559
UDI-Public(01)04546540676559(17)190430(10)19006264
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM0035476300
Device Catalogue NumberM0035476300
Device Lot Number19006264
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer08/28/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;